Discrete Mathematics & Theoretical Computer Science, Vol 12, No 3 (2010)

Font Size:  Small  Medium  Large

Covering codes in Sierpinski graphs

Laurent Beaudou, Sylvain Gravier, Sandi Klavžar, Matjaž Kovše, Michel Mollard


For a graph G and integers a and b, an (a,b)-code of G is a set C of vertices such that any vertex from C has exactly a neighbors in C and any vertex not in C has exactly b neighbors in C. In this paper we classify integers a and b for which there exist (a,b)-codes in Sierpiński graphs.

Full Text: PDF PostScript